MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM
Model Number 02-01804
Medical Device Problem Codes Overheating of Device (1437); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024 the patient called reporting that charging cord is stuck in the monitor and the monitor was hot to the touch.The patient was instructed to power off the monitor and return it.A replacement was order.No harm to the patient was reported.
 
Additional Manufacturer Narrative
It was reported that the monitor was hot to the touch and the charging cord was stuck in the monitor.The device as returned for investigation.Engineering evaluation was able to confirm or device overheating and melting.Device was inspected for general physical integrity, phone was in melted onto the charging cord.Philip's am&d are doing further investigation of this reported issue.

Brand Name
C6 MCOT PPM
Common Device Name
C6 MCOT PPM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key18793573
Report Number2133409-2024-00009
Device Sequence Number12605569
Product Code DSI
UDI-Device IdentifierB146C6M50
UDI-Public+B146C6M50
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGE CORD, RED FOR A10E PHONE, 700-0770-01
Patient Age84 YR
Patient SexMale